American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 151 to 180 of 265 found      Go to page: << < 3 4 5 6 7 8 9

[151] Said Benachour, Philippe Laurençot and Didier Schmitt. Extinction and decay estimates for viscous Hamilton-Jacobi equations in ${\mathbb{R}}^N$. Proc. Amer. Math. Soc. 130 (2002) 1103-1111. MR 1873785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[152] C. González, A. Ostermann, C. Palencia and M. Thalhammer. Backward Euler discretization of fully nonlinear parabolic problems. Math. Comp. 71 (2002) 125-145. MR 1862991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[153] Nicola Garofalo and Elena Sartori. Symmetry in a free boundary problem for degenerate parabolic equations on unbounded domains. Proc. Amer. Math. Soc. 129 (2001) 3603-3610. MR 1860493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[154] S. B. Angenent and D. G. Aronson. Non-axial self-similar hole filling for the porous medium equation. J. Amer. Math. Soc. 14 (2001) 737-782. MR 1839916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[155] Petri Juutinen. On the definition of viscosity solutions for parabolic equations. Proc. Amer. Math. Soc. 129 (2001) 2907-2911. MR 1840092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[156] Victor L. Shapiro. Singular quasilinearity and higher eigenvalues. Memoirs of the AMS 153 (2001) MR 1848741.
Book volume table of contents   

[157] Shaohua Chen. Global existence and blowup of solutions for a parabolic equation with a gradient term. Proc. Amer. Math. Soc. 129 (2001) 975-981. MR 1712933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[158] Hamid Ghidouche, Philippe Souplet and Domingo Tarzia. Decay of global solutions, stability and blowup for a reaction-diffusion problem with free boundary. Proc. Amer. Math. Soc. 129 (2001) 781-792. MR 1802001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[159] Liwen Wang. The blow-up for weakly coupled reaction-diffusion systems. Proc. Amer. Math. Soc. 129 (2001) 89-95. MR 1784017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[160] Azmy S. Ackleh and Lan Ke. Existence-uniqueness and long time behavior for a class of nonlocal nonlinear parabolic evolution equations. Proc. Amer. Math. Soc. 128 (2000) 3483-3492. MR 1778276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[161] Julián Fernández Bonder and Julio D. Rossi. Blow-up vs. spurious steady solutions. Proc. Amer. Math. Soc. 129 (2001) 139-144. MR 1712866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[162] Athanassios G. Kartsatos and Igor V. Skrypnik. A global approach to fully nonlinear parabolic problems. Trans. Amer. Math. Soc. 352 (2000) 4603-4640. MR 1694294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[163] Friedemann Brock and Alexander Yu. Solynin. An approach to symmetrization via polarization. Trans. Amer. Math. Soc. 352 (2000) 1759-1796. MR 1695019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[164] Brian H. Gilding, Roberto Natalini and Alberto Tesei. How parabolic free boundaries approximate hyperbolic fronts. Trans. Amer. Math. Soc. 352 (2000) 1797-1824. MR 1487616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[165] Matania Ben-Artzi, Jonathan Goodman and Arnon Levy. Remarks on a Nonlinear Parabolic Equation. Trans. Amer. Math. Soc. 352 (2000) 731-751. MR 1615935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[166] Bernold Fiedler and Carlos Rocha. Orbit equivalence of global attractors of semilinear parabolic differential equations. Trans. Amer. Math. Soc. 352 (2000) 257-284. MR 1475682.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[167] G. N. Milstein and M. V. Tretyakov. Numerical algorithms for semilinear parabolic equations with small parameter based on approximation of stochastic equations. Math. Comp. 69 (2000) 237-267. MR 1653966.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[168] Ross G. Pinsky. Finite time blow-up for the inhomogeneous equation $u_{t}=\Delta u+a(x)u^{p}+\lambda \phi$ in $R^{d}$. Proc. Amer. Math. Soc. 127 (1999) 3319-3327. MR 1641081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[169] Yuan-chung Sheu. On a problem of Dynkin. Proc. Amer. Math. Soc. 127 (1999) 3721-3728. MR 1616617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[170] Kazuo Kobayasi. $C^1$ approximations of inertial manifolds via finite differences . Proc. Amer. Math. Soc. 127 (1999) 1143-1150. MR 1610800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[171] Marie-Noelle Le Roux and Paul-Emile Mainge. Numerical solution of a fast diffusion equation. Math. Comp. 68 (1999) 461-485. MR 1627805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[172] John W. Barrett and James F. Blowey. Finite element approximation of the Cahn-Hilliard equation with concentration dependent mobility. Math. Comp. 68 (1999) 487-517. MR 1609678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[173] Ian Melbourne. Steady-state bifurcation with Euclidean symmetry. Trans. Amer. Math. Soc. 351 (1999) 1575-1603. MR 1467473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[174] Claude-Michel Brauner, Josephus Hulshof and Claudine Schmidt-Lainé. The saddle point property for focusing selfsimilar solutions in a free boundary problem. Proc. Amer. Math. Soc. 127 (1999) 473-479. MR 1600108.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[175] Keng Deng and Mingxi Xu. Remarks on blow-up behavior for a nonlinear diffusion equation with Neumann boundary conditions. Proc. Amer. Math. Soc. 127 (1999) 167-172. MR 1485467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[176] Huai-Dong Cao and Bennett Chow. Recent developments on the Ricci flow. Bull. Amer. Math. Soc. 36 (1999) 59-74. MR 1655479.
Abstract, references, and article information   
View Article: PDF

[177] Kin Ming Hui. Singular limit of solutions of the porous medium equation with absorption. Trans. Amer. Math. Soc. 350 (1998) 4651-4667. MR 1443877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[178] M. Escobedo, M. A. Herrero and J. J. L. Velazquez. A nonlinear Fokker-Planck equation modelling the approach to thermal equilibrium in a homogeneous plasma. Trans. Amer. Math. Soc. 350 (1998) 3837-3901. MR 1491861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[179] Keisui Asai and Naoyuki Ishimura. On the interior derivative blow-up for the curvature evolution of capillary surfaces. Proc. Amer. Math. Soc. 126 (1998) 835-840. MR 1422841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[180] Wenxian Shen and Yingfei Yi. Almost automorphic and almost periodic dynamics in skew-product semiflows. Memoirs of the AMS 136 (1998) MR 1445493.
Book volume table of contents   


Results: 151 to 180 of 265 found      Go to page: << < 3 4 5 6 7 8 9